Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 47, NWS Atlanta, GA

May 23, 2018Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at May 23, 2018, 5:37 AM EDT for Gwinnett County, Georgia. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
May 23, 2018, 5:37 AM EDT (09:37 UTC)
Expired
May 23, 2018, 3:51 PM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 8.47 ft at May 23, 2018, 10:00 AM EDT.

actionminormoderate051005/2305/24
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

929 
WGUS42 KFFC 230937
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
537 AM EDT Wed May 23 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Suwanee Creek near Suwanee affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-232336-
/O.NEW.KFFC.FL.W.0047.180523T0937Z-180524T0444Z/
/SWEG1.1.ER.180523T0928Z.180523T1600Z.180523T2244Z.NO/
537 AM EDT Wed May 23 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Suwanee Creek near Suwanee.
* Through tomorrow morning.
* At 5AM Wednesday the stage was 7.9 feet...and slowly rising.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage early this morning and 
  crest near 8.8 feet by this afternoon. The river will 
  fall below flood stage later this evening.
* At 9.0 feet...Minor flooding expands along the creek upstream and 
  downstream from the gage at U S Highway 23 or Buford Highway. Most 
  of the Suwanee Creek Greenway and trails are flooded from the 
  Suwanee Creek Park to George Pierce Park. The minor flooding will 
  also begin to affect portions of the playground area behind the 
  Suwanee Elementary School. 
  

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$
2 follow-up statements
412 
WGUS82 KFFC 231332
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
932 AM EDT Wed May 23 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Suwanee Creek near Suwanee affecting Gwinnett County 

 
GAC135-240130-
/O.EXT.KFFC.FL.W.0047.000000T0000Z-180524T0130Z/
/SWEG1.1.ER.180523T1003Z.180523T1500Z.180523T1930Z.NO/
932 AM EDT Wed May 23 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Suwanee Creek near Suwanee.
* Until this evening.
* At 915 AM Wednesday the stage was 8.4 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 8 feet.
* The river will continue rising to near 8.5 feet by late this 
  morning. The river will fall below flood stage late this afternoon.
* At 9 feet...Minor flooding expands along the creek upstream and 
  downstream from the gage at U S Highway 23 or Buford Highway. Most 
  of the Suwanee Creek Greenway and trails are flooded from the 
  Suwanee Creek Park to George Pierce Park. The minor flooding will 
  also begin to affect portions of the playground area behind the 
  Suwanee Elementary School. 

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$
658 
WGUS82 KFFC 231951
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
351 PM EDT Wed May 23 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Suwanee Creek near Suwanee affecting Gwinnett County

 
GAC135-232021-
/O.CAN.KFFC.FL.W.0047.000000T0000Z-180524T0130Z/
/SWEG1.1.ER.180523T1003Z.180523T1430Z.180523T1825Z.NO/
351 PM EDT Wed May 23 2018

The Flood Warning is cancelled for
  The Suwanee Creek near Suwanee.
* This takes effect immediately.
* At 3 PM Wednesday the stage was 7.8 feet...and falling.
* Flood stage is 8 feet.
* The creek will continue to fall.
* At 8 feet...Flood Stage is reached. Minor flooding begins along 
  the creek upstream and downstream from the gage at U S Highway 23 
  or Buford Highway. Portions of the Suwanee Creek Park off of 
  Suwanee Creek Trail begin to flood to Martin Farm Road. This will 
  also include areas behind the Suwanee Elementary School and the 
  George Pierce Park.
  

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 23, 4:13 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 23, 4:13 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
413 AM EDT Wed May 23 2018

.SHORT TERM /Today through Thursday/...
The mid levels are currently showing a trough centered just along
the GA/AL border. This feature will help to focus showers and
thunderstorms across our area through the short term period as it
opens and meanders east/northeast.

Activity currently ongoing in west central GA will most likely
expand in coverage through the morning before more scattered
activity fills in across the rest of the area. Will continue to
monitor the potential for flash flooding across the area as current
storms are moving very slowly.

Expecting moderate instability this afternoon, so a strong
thunderstorm is not out of the question. We are still stuck in a
very moist environment with very high PWATS (currently 1.9 with
forecast values around 1.9-2 inches). As a result, very heavy,
efficient rainfall and high rainfall rates will definitely be
possible this afternoon. Any location that sees slow moving, heavy
rainfall may experience issues with localized flooding. Currently
have likely pops with chance thunder expanding across most of the
area for this afternoon/evening. Activity should diminish some in
the overnight hours, although still could see some thunderstorm
activity.

Thursday will be fairly similar to today, with scattered showers and
thunderstorms possible with heavy rain a major threat. Current QPF
amounts through Thursday are around 1 to 2 inches with a focus in
central GA, with locally higher amounts possible.

Max temps are generally in the 80s across the area for today and
Thursday. Min temps will remain warm and above average, in the upper
60s across most of the area.

Reaves

.LONG TERM /Thursday Night through Tuesday/...
The never-ending unsettled and wet pattern will continue for the
foreseeable future. We now begin the extended period at 00z
Friday /Thursday night/ where evidence of a persistent...nuisance
weak low can still be detected across Georgia underneath a larger
scale /albeit weak/ mid/upper ridge. A glance further to the south
also reveals an enhanced wave of tropical moisture entering the
GOM from the western Caribbean. For the local area on Thursday
night...isolated showers and thunderstorms will be possible as
weak low supplies a noticeable swath of enhanced mid level
moisture.

By Friday and into the weekend...eyes become more focused on a
developing wave of low pressure across the central Gulf. This area
of low pressure will have abundant moisture...absence of land masses
in its vicinity and weakening shear working towards its
advantage...with even some Pacific jet energy being transported
from upstream closed low near the California Coast. While this
area of low pressure will not pose any sensible weather effects
/yet/ to the local area on Friday...the threat for scattered
airmass thunderstorms and heavy rain showers will certainly remain
likely.

The weekend looks rather gloomy as Gulf low pressure becomes more of
a sensible weather factor. As per latest NHC forecast...this area of
low pressure now has a 50 percent chance of taking on subtropical or
tropical characteristics by the weekend. However...this is rather
unimportant given the impacts expected regardless as to whether it
is any form of tropical cyclone or not. Altho discrepancy between
the 00z runs of the ECMWF and GFS are still noticeable... EC
continues to favor the ensemble guidance and will continue to lean
towards this solution with placement of the low circulation
across the north Gulf. Note however all guidance places Georgia on
the side of deeper moisture. That being said this system will
essentially remain "hung up" over the Gulf as it becomes the
downstream low of an omega block over the CONUS. Unfortunately
that means an endless train of waves containing very deep tropical
moisture will infiltrate the region into at least early next
week. To make matters worse...troughing can be noted all the way
thru the end of next week...with the potential for any notable
pattern change holding off until June. Needless to say...flooding
concerns will be quickly be on the rise through the extended.

Kovacik

&&

.AVIATION...
06Z Update...
IFR and MVFR conditions present across the ATL area TAF sites.
VFR conditions at CSG/MCN/AHN should deteriorate to MVFR by
07-09z. Brief VFR conditions are expected this afternoon ahead of
any convection, 18z-00z. S/SW winds less than 5 kts expected
through the TAF cycle for CSG/MCN. ATL area sites are S/SW at less
than 6 kts, KATL should shift SE by 18z.

//ATL Confidence...06Z Update...
Medium confidence on all elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          81  67  81  66 /  60  50  70  40
Atlanta         81  69  81  68 /  70  60  70  40
Blairsville     81  62  80  63 /  60  40  50  40
Cartersville    82  67  83  67 /  60  40  60  40
Columbus        82  70  82  69 /  70  60  60  50
Gainesville     80  67  80  66 /  60  50  70  40
Macon           82  69  81  68 /  70  50  70  50
Rome            84  67  85  67 /  50  30  60  30
Peachtree City  82  68  81  67 /  70  60  70  40
Vidalia         85  71  83  69 /  60  50  70  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Reaves
LONG TERM....Kovacik
AVIATION...Reaves
Hazardous weather outlook, May 23, 5:35 AM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
535 AM EDT Wed May 23 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
535 AM EDT Wed May 23 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Moderate rainfall is expected to continue across portions of
central Georgia through the morning hours. This activity will
carry a threat for persistent rainfall which may lead to isolated
flash flooding.

Scattered heavy rain showers and thunderstorms are expected
to develop across north and central this afternoon and are
expected to persist through the evening. An isolated strong
thunderstorm is possible with gusty winds...frequent
lightning...and local flash flooding due to heavy rain the main
threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous thunderstorms can be expected across the area
each day through Tuesday. On any given day, A few storms could be
strong with the main hazards being gusty winds, frequent
lightning and heavy rainfall. The best chance for thunderstorms
each day will be during the afternoon and evening hours. Localized
flooding will also be possible where storms remain over an area
for prolonged periods.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 23, 12:54 AM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 AM EDT WED MAY 23 2018

GAZ078-089-090-230530-
Chattahoochee GA-Harris GA-Muscogee GA-
1254 AM EDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...HARRIS AND
MUSCOGEE COUNTIES UNTIL 130 AM EDT...

At 1254 AM EDT...a strong thunderstorm was over Green Island Hills,
or over Smiths...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Hamilton, Pine Mountain, Waverly Hall, North Fort Benning,
Bibb City, Upatoi, Ellerslie, Laurel Hills, F.d. Roosevelt State
Park, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Rose Hill, Mountain Hill, Eelbeck/West Fort
Benning, Benning Hills, Avondale and Benning Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3287 8476 3239 8467 3235 8500 3238 8497
      3239 8499 3239 8497 3241 8498 3242 8496
      3244 8497 3245 8500 3252 8500 3258 8507
      3263 8508 3264 8511 3266 8509 3269 8512
      3274 8511 3276 8514 3278 8512 3280 8515
TIME...MOT...LOC 0454Z 251DEG 9KT 3254 8504

WIND...40MPH
Special weather statement, May 23, 1:38 AM EDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
138 AM EDT WED MAY 23 2018

GAZ078-089-090-230615-
Chattahoochee GA-Harris GA-Muscogee GA-
138 AM EDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
SOUTHEASTERN HARRIS AND MUSCOGEE COUNTIES UNTIL 215 AM EDT...

At 138 AM EDT...a strong thunderstorm was over Green Island Hills, or
near Columbus...moving east at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Columbus, Waverly Hall, North Fort Benning, Bibb City, Upatoi,
Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland Park,
Laurel Hills, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Rose Hill, Kenwood, Midland, Avondale and
Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3272 8473 3253 8468 3252 8469 3252 8468
      3245 8466 3243 8497 3244 8497 3245 8499
      3246 8500 3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0538Z 258DEG 18KT 3254 8498
Special weather statement, May 23, 3:10 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 AM EDT WED MAY 23 2018

GAZ069-079-080-091-230745-
Taylor GA-Marion GA-Upson GA-Talbot GA-
310 AM EDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...NORTHERN
MARION...UPSON AND TALBOT COUNTIES UNTIL 345 AM EDT...

At 309 AM EDT...a line of strong thunderstorms was along a line
extending from near Hannahs Mill to Junction City...and moving
northeast at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Talbotton, Yatesville, Junction City, Geneva, Sunset
Village, Lincoln Park, The Rock, Atwater, Baldwinville, Redbone
Crossroads, Po Biddy Crossroads, Sprewell Bluff State Park, Crest,
Pleasant Hill, Howard, Logtown, Sunnyside, Salem and Prattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3286 8454 3288 8451 3292 8452 3293 8451
      3299 8438 3299 8430 3300 8430 3299 8427
      3299 8412 3288 8412 3280 8415 3269 8420
      3268 8419 3260 8421 3250 8458
TIME...MOT...LOC 0709Z 236DEG 16KT 3291 8435 3260 8445
Special weather statement, May 23, 3:48 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 AM EDT WED MAY 23 2018

GAZ069-079-080-091-230815-
Taylor GA-Marion GA-Upson GA-Talbot GA-
348 AM EDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...NORTHERN
MARION...UPSON AND TALBOT COUNTIES UNTIL 415 AM EDT...

At 347 AM EDT...a line of strong thunderstorms was along a line
extending from Lincoln Park to Junction City...and moving northeast
at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Talbotton, Yatesville, Junction City, Geneva, Sunset
Village, Lincoln Park, The Rock, Baldwinville, Redbone Crossroads, Po
Biddy Crossroads, Sprewell Bluff State Park, Pleasant Hill, Howard,
Logtown, Sunnyside, Salem, Prattsburg, Hannahs Mill and Big Lazer
Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3253 8461 3288 8448 3299 8431 3299 8412
      3294 8412 3255 8428
TIME...MOT...LOC 0747Z 225DEG 19KT 3285 8434 3258 8444
Special weather statement, May 23, 4:22 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
422 AM EDT WED MAY 23 2018

GAZ069-079-080-230845-
Taylor GA-Upson GA-Talbot GA-
422 AM EDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...UPSON AND
EASTERN TALBOT COUNTIES UNTIL 445 AM EDT...

At 421 AM EDT...a strong thunderstorm was near Salem, or 8 miles
southeast of Thomaston...moving northeast at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Junction City, Lincoln Park, The Rock, Baldwinville,
Redbone Crossroads, Po Biddy Crossroads, Logtown, Salem, Prattsburg,
Big Lazer Creek Wma, Carsonville and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3258 8451 3279 8447 3299 8424 3280 8415
      3264 8423
TIME...MOT...LOC 0821Z 228DEG 16KT 3278 8425
Special weather statement, May 23, 4:23 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 AM EDT WED MAY 23 2018

GAZ079-230900-
Talbot GA-
423 AM EDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALBOT COUNTY UNTIL 500
AM EDT...

At 423 AM EDT...a strong thunderstorm was over Olive Branch, or near
Talbotton...moving northeast at 25 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Talbotton, Woodland, Geneva, Baughville, Pleasant Hill and Olive
Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3272 8469 3272 8468 3274 8469 3287 8448
      3285 8448 3285 8447 3284 8446 3258 8451
      3254 8468 3256 8467 3256 8469 3261 8470
      3269 8469 3269 8470
TIME...MOT...LOC 0823Z 238DEG 20KT 3269 8460

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 12:54 AM EDTSpecial Weather StatementFFCHarris, Muscogee36 min
May 23, 1:38 AM EDTSpecial Weather StatementFFCMuscogee37 min
May 23, 2:22 AM EDTFlash Flood WarningFFCHarris, Muscogee6 hr
May 23, 3:10 AM EDTSpecial Weather StatementFFCTalbot, Upson35 min
May 23, 3:48 AM EDTSpecial Weather StatementFFCTalbot, Upson27 min
May 23, 4:22 AM EDTSpecial Weather StatementFFCUpson23 min
May 23, 4:23 AM EDTSpecial Weather StatementFFCTalbot37 min
May 23, 5:17 AM EDTFlash Flood WarningFFCTalbot9 hr
May 23, 6:37 AM EDTFlash Flood WarningFFCHarris, Muscogee, Talbot8 hr
May 23, 6:57 AM EDTFlash Flood WarningFFCTalbot, Upson6 hr
May 23, 7:27 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee7 hr
May 23, 8:28 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Schley, Taylor62 min
May 23, 8:50 AM EDTSpecial Weather StatementFFCClarke, Jackson, Madison55 min
May 23, 9:09 AM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee, Talbot, Taylor6 hr
May 23, 10:23 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley67 min
May 23, 10:33 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson42 hr
May 23, 10:39 AM EDTRiver Flood WarningFFCGwinnett2 hr
May 23, 11:27 AM EDTSpecial Weather StatementFFCMarion, Schley, Stewart, Webster48 min
May 23, 12:09 PM EDTSpecial Weather StatementFFCSumter51 min
May 23, 1:23 PM EDTSpecial Weather StatementFFCDodge, Laurens, Washington52 min
May 23, 2:31 PM EDTFlash Flood WatchFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 34 more20 hr
May 23, 2:47 PM EDTSpecial Weather StatementFFCWilcox43 min
May 23, 3:17 PM EDTSpecial Weather StatementFFCOglethorpe43 min
May 23, 3:27 PM EDTSpecial Weather StatementFFCJones48 min
May 23, 3:44 PM EDTSpecial Weather StatementFFCDodge31 min
May 23, 5:19 PM EDTSpecial Weather StatementFFCTalbot26 min
May 23, 6:44 PM EDTSpecial Weather StatementFFCTaliaferro31 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.